# SDR SIMA20220518002

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 39,939 hours, 35,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: P2070011500
- Condition: Damaged
- Location: Fa
- Component: Flashlight, Eme
- Component part number: P2070011500
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FA EMERGENCY FLASH LIGHT C/B POPPING-C/A-FOUND FWD FA EMERGENCY FLASH LIGHT TO HAVE DAMAGE WIRE RAR FLASH LIGHT ASSY IAW EMB 145 AMM 33-51-01. OPC GOOD NO DEFETS NOTED.
